The Michigan Mathematical Journal

Solving the d- and $\overline\partial$-equations in thin tubes and applications to mappings

Franc Forstnerič, Erik Løw, and Nils Øvrelid

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 49, Issue 2 (2001), 369-416.

Dates
First available in Project Euclid: 18 December 2001

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1008719779

Digital Object Identifier
doi:10.1307/mmj/1008719779

Mathematical Reviews number (MathSciNet)
MR1852309

Zentralblatt MATH identifier
1016.32018

Subjects
Primary: 32W05: $\overline\partial$ and $\overline\partial$-Neumann operators
Secondary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation 32V25: Extension of functions and other analytic objects from CR manifolds 32V40: Real submanifolds in complex manifolds

Citation

Forstnerič, Franc; Løw, Erik; Øvrelid, Nils. Solving the d - and $\overline\partial$-equations in thin tubes and applications to mappings. Michigan Math. J. 49 (2001), no. 2, 369--416. doi:10.1307/mmj/1008719779. https://projecteuclid.org/euclid.mmj/1008719779


Export citation